MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; System, hemodynamic, implantable

ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; System, hemodynamic, implantable
Model Number CM3000
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Exposed and frayed wires of the printer cord were discovered during evaluation of the device.The hospital electronic system was replaced and there were no adverse consequences reported by the patient/healthcare professional.
 
Additional Manufacturer Narrative
One cardiomems hospital electronic system was received for evaluation.Visual inspection verified the printer cable on the back of the unit was frayed and wires were exposed.A standard cable was connected to the unit and the unit was powered on with no issues observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.

Brand Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Common Device Name
System, hemodynamic, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. - CARDIOMEMS
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
bob fryc
one st. jude medical drive
st. paul, MN 55117
6517565400
MDR Report Key18065492
Report Number3004936110-2023-01627
Device Sequence Number7684601
Product Code MOM
UDI-Device Identifier05414734509244
UDI-Public05414734509244
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM3000
Device Catalogue NumberCM3000
Device Lot Number6696227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown